I was put on paxil about three years ago. My anxiety has since then gone away and I am trying to get off of paxil. I had been alternating between the 12.5 dose and the 25 dose. I tapered down to the 12.5 dose for about a month before discontinuing usage. I also take abilify and vyvanse for overall mental health and ADD respectively. I drink caffinee a lot and have no problems. At 3 pm yesterday I took an energy pill, which I have done before without problem, and something bad happened. I felt very liquidy, time almost stopped, and my heart was beating so fast I was panting. I was at work, so I did my best to get through it. Another hour later I could barely walk, and I felt like my heart was going to burst. I honestly felt like I was goig to die. The only reason I didn't call 911 was because I could tell this was a panic attack, the second one in my life. I thought I was overreacting. Anyways, I called my mom to come get me from work because I could not drive. She is a respitory therapist, and she said my pulse was strong, but okay. On the way home I got so scared I was going to die started crying. She said I would be fine. I went to bed after a stressful evening, but could not sleep. This is very weird because caffinee does not hinder this ability. I can sleep where ever, when ever. I have been laying in bed for 5 hours, unable to sleep. My heart is still beating so fast, and it feels weak, almost hurting. In the two weeks previous to this that I have been off of my paxil, I have been having the worst withdrawal symptoms. I am dizzy, faint, flu like sick, sweating, vivid dreams, shocks through my body, vision goes black when ever I stand up, and worst of all, heart palpilations. I have no idea if this is connected, but I feel so sick. Is there any way to lessen paxil withdrawal? And what on earth happened with the caffinee?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.